# SDR SWAA2020022641696

- Difficulty date: February 2, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR AFT ATTACH FITTING CORRODED, UPPER SURFACE, AT BS. 344, LBL 64.          / R&R FITTING IAW DWG AND SRM.
